# SDR AALA20160304007

- Difficulty date: February 14, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N399AN
- Make and model: Boeing 767323
- Aircraft serial: 29606
- Aircraft time: 65,595 hours, 10,632 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Part serial: 5988
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMER LIGHT, L391, NEAR THE RT WING TE IS INTERMITTENT.  REPLACED CHARGER M733 & OPERATIONS CHECK IAW MM 33-51-07, TESTED OK.  ACFT IN BASE MX.
